hey family, ive gotten such great support here and ideas from everyone of you that i take to heart and note it down and try. lately, i have found myself in a very depressed state in my life, crying, withdrawing from everyone, feelings of despair, hopelessness, sadness, loneliness and the list is ugly and goes on. my panic attacks and anxiety is at a point where its uncontrolable for me, i hate it and dont know how or what to do. i am on prozac 40 mg, an xanax half mg 2x a day for anxiety/panic. i find myself not comming out of my room for the last 3 days, just laying there mot knowing how to feel. its a real lonely place there. does anyone whos on an opiate taper or has successfully been thu one know if all of my feelings and struggles is a part of the taper process? and what did you do to help the feelings? and how long did it all last? and thor, is it at a spot where i should drop another pill? what do you think? where should i be or should i have already have been under 12 pills. i could also use some prayers family for strenght. well ill be back with more of updates hopefully today i wont be too withdrawn. by the way its 226 am hawaii time, does anyone know how long does this sleep deprivation and gosh awefull pattern stop? thanks all, leanne
All the bad feelings are part of the detox process, yes. They are not permanent. Someone else told me when I did this it's part of a temporary insanity. It all goes away. A female friend told me she likens it to PMS. That didn't help me much, but it might help you. She said the feelings in detox are not real, just like the feeling in PMS. But the feelings you feel are real. But they aren't your real feelings, they will go away. You have to not abide by them. Which is hard at night time. It's easier in the day. And Leanne, you're also getting hooked on Xanax. You're only supposed to take that at night, so you can sleep through the darkness. You're in detox horror land, and you have to get out.
This is why I wanted you on Hydro. I knew the wds would be more than you could handle. Because yes, by now you should be down to 8 or 9 pills a day. I told you it would be hard. You're supposed to eliminate 1 pill every 3 or 4 days, whether you're ready or not. You are prolonging the agony. It will never stop like this. You need a detox center, or you need Suboxone. I don't think you can do the slow taper, because when it's tough, you quit. It's just not working.
I don't know whether or not your Doc really wouldn't give you Hydro, or you wouldn't switch. But if necessary, you should have given him the Percs, flush them together, and go on Hydro. And a limited amount. You either do a fast taper down to 2 pills a day, or you go on Sub or into Detox. I think you left yourself with no choice. You have to go on Sub or into Detox. It's almost impossible to do what you're attempting to do. It's time to do a different plan. It's your choice.
Hi dear Leanne. Oh honey, we must get you trying another path. This one is not working. I applaud you immensely for your tenacity and your commitment to get off the opiates by tapering. I could not have done it this way... but I am an addict. Still I could not have done it. As disciplined as you have been I do believe that it is time to try a new approach. I wrote you a complete post and was proofing it when my ipad battery went out and so did the post lol... so I am trying to remember all that I wrote.
Listen, I believe it is time for you to consider trying suboxone. It will have you feeling better in 15 minutes. I know... there are the critics who will say... "you have to withdraw from suboxone and it is even harder to do so." i do not believe this to be the case. Yes, suboxone does have a higher affinity for the "mu" opiate receptor site, but it does not cause an opiate high, so, in my opinion it is easier because if done slowly you will not even know you are withdrawing from it. I believe that patti's plan is the best for withdrawing because it goes ultra slowly. I am now using her taper method and am doing great on it.
Anyway... back to you. I believe that you could get on a small dose of suboxone... like 2 mg. you could conceivably be on it for one month and then start weaning from it. You could start weaning in a month and you will be finished in a couple of months. At the rate you are going with all of your symptoms, it will take you forever to be off of the opiates by tapering... and at what expense??? This tapering has become mentally unhealthy for you, in my opinion.
Another thing is that suboxone does have some analgesic properties at small doses.
So, DO consider this dear Leanne. I believe it is the best thing for you at this point. I know that Patti will be on here soon. She will have some more words of wisdom for you. She IS the guru here on suboxone. I really do believe that with her help, and with all of our help you will be able to do this.
I am sure that you have read many of the posts re: suboxone and receptor sites, and healing the brain through getting rid of all those extra receptor sites that are produced when opiates are used. Suboxone does not do this so you do not become tolerant to it. If you need it explained again, please ask and someone will come on and explain it or you can pq me and I will explain it for you in a very understandable way.
Anyway, please think about all of this Leanne. I know that your quality of life could be so much better in just a couple of days
I will keep you in my prayers... big hugs... pup
I know exactly what you're going through just don't give up! I suggest you tell your family what you're going through, If you havn't yet. Doing so will help with the anxiety and make things easier. I've been sober for a little over four months now. And the first step for me was coming clean to my family and girlfriend. I struggled with opiates but once I started taking suboxone everything changed. I'm down to taking just a quarter of the 8 mg a day and I'm loving my life once again. This is just a suggestion from someone who was once standing in your shoes. I Hope you figure things out!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2011 • 6 answers
Posted 27 Jan 2012 • 7 answers
Posted 4 Feb 2012 • 3 answers
Posted 6 Jun 2012 • 8 answers
I am trying to taper down on percocet, when I got down to only one pill per day, the pain in all my?
Posted 25 Jan 2016 • 0 answers